Special Report

Special report from Israeli People Committee

Medical: Thrombosis after Pfizer covid 19 injection in 16 years old healthy male

Ethical-criminal: The Medical system's attempts to deny all possible connection between the illness and the vaccination, after they themselves stated that it is a possibility.

16 years old male, has been smoking for about 1.5 years, around 15 cigarettes/day, without any prior health problems, started feeling recurrent pain in his left upper limb a week after 2nd Pfizer Covid 19 injection. The pain got worse after physical work and after moving his fingers but also existed in rest.

After three weeks in this condition he noted significant color changes in some of his his left hand fingers who turned white and blue (see pictures) and also had parasthesias. This phenomenon increased with exposure to low temperature and after some work with the fingers. At this point he was taken to hospital and was admitted to vascular surgery ward in Hadas Ein Karem Medical Center in Jerusalem.

Dopler + CT ANGIOGRAM showd left subclavian filling defect as well as radial, brachial and ulnar filling defect.

A thorough check up for possible causes for hypercoagulability state was done that yielded no explanation for the phenomenon.

A conservative approach was tried with IV Ilioprost but when the next Dopler continued to show arterial blocks the medical team decided to do a surgical intervention. Under general anesthesia left radial+brachial thrombectomy was performed. Later Doppler showed improved circulation.

He was discharged home with continuous anti-coagulant treatment (ORAL CARTIA AND CLEXAN INJECTIONS) in which he continue taking to this day, 6 weeks after after discharge. He is still in low level of physical functioning and cannot resume sport activity that he used to do, prior to this incident.

נפגע חיסון1.jpg

Ein-Karem Medical Center's Diagnosis in discharge:Arterial Embolism or Thrombosis of Upper Extrimity Arteries

Adverse Effect of Covid 19 Vaccination: suspected.

נפגע חיסון3.jpg

 A few weeks later, once this incident wasn’t reported in the Israeli media, IPC filed a request for information about the case from the hospital and this is the answer we got from its spokeswoman:

"We confirm treating successfully 16 years old boy with left arterial block.

The relation between this incident and the vaccination mentioned by his mother probably does not exist. The head of vascular surgery ward says he did see similar cases in young people related to substance use, smoking or unknown causes.

The boy underwent workup for hypercoagulability that may be related to the vaccine that yielded nothing. The reason for the problem is subclavian occlusion and this cannot be attributed to the vaccination.

The boy was treated successfully for everyone's satisfaction.

EinKarem Medical Center wishes to clarify that it doesn’t take part in the Fake news phenomenon that tries to associate medical conditions with vaccinations and despite that Dr. Mevorah from the hospital is in charge with collecting all side effects after vaccination in the country, we do not add unchecked reports to the list."

We checked with ministry of health and they said that such case wasn’t reported to them.

Questions remain to be answered:

Why does the hospital contradict its own diagnosis on discharge?

During this early stage of knowledge about the vaccine's adverse effects mechanisms, how could the hospital determine which hypercoagulability measures assess relation to the vaccine?

What are the official ministry of health guidelines about possible adverse effects of covid 19 vaccination reports?

How many other reports remain buried in hospital's away from the public's eye?

נפגע חיסון2.jpg